# SDR CA011130009

- Difficulty date: November 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: H3451427
- Condition: Failed
- Location: Pax Door
- Part time: 15,828 hours, 14,215 cycles
- Component: Handle, H3451427
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURNBACK DUE TO PASSENGER DOOR WARNING AND PAX DOOR STOW CAUTION MSG POSTED.  AT 1,500 FT AGL PASSENGER DOOR UNSAFE CAUTION MESSAGE CAME ON. AT 10,000 FT RED PASSENGER DOOR WARNING MESSAGE WAS POSTED. RETURNED TO AIRPORT. INSPECTED PASSENGER DOOR FOR LOOSE OR DAMAGED PARTS. REPLACED OUTER HANDLE AND CLEANED INNER HANDLE DETENT ROLLER. PRESSURIZED TO APPROXIMATELY 6 PSI. OPS AND LEAK CHECKED GOOD.
